# SDR DALA2022011000185

- Difficulty date: December 16, 2019
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 75,548 hours, 18,603 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 LH WING DRY BAY PANEL WSTA 285-313 FOUND WITH CRACK. TEMP REPAIR PER ER/A 583546-14. CORRECTIVE ACTION: REF ERA 583546-14. (1405391)
